Open Access
January 2010 Limit leaves of an $H$ lamination are stable
William H. Meeks III, Joaquín Pérez, Antonio Ros
J. Differential Geom. 84(1): 179-189 (January 2010). DOI: 10.4310/jdg/1271271797


Suppose $L$ is a lamination of a Riemannian manifold by hypersurfaces with the same constant mean curvature $H$. We prove that every limit leaf of $L$ is stable for the Jacobi operator. A simple but important consequence of this result is that the set of stable leaves of $L$ has the structure of a lamination.


Download Citation

William H. Meeks III. Joaquín Pérez. Antonio Ros. "Limit leaves of an $H$ lamination are stable." J. Differential Geom. 84 (1) 179 - 189, January 2010.


Published: January 2010
First available in Project Euclid: 14 April 2010

zbMATH: 1197.53037
MathSciNet: MR2629513
Digital Object Identifier: 10.4310/jdg/1271271797

Rights: Copyright © 2010 Lehigh University

Vol.84 • No. 1 • January 2010
Back to Top